| Model Number |
1002817 |
| Medical Device Problem Codes |
Complete Blockage (1094); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced an infusion set cannula kink on (b)(6)-2026.This issue caused multiple occlusion issues, which led to elevated blood glucose levels.The high blood sugar was treated and managed with a correction injection via multiple daily injections (mdi) and boluses.
Additional Manufacturer Narrative
Mdr 3003442380-2026-0111932 / initial 1 of 2
based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545.Manufacturing site: 3003442380.